# SDR GRTA20210322001

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N532AW
- Make and model: Beech 300LW
- Aircraft serial: FA218
- Aircraft time: 9,988 hours, 8,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 347.75  S7r
- Part time: 9,988 hours, 6,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #7 STRINGER CRACKED JUST AFT OF AFT PRESSURE BULKHEAD AT APPROX FS 347.75.
